Translator Disclaimer
2012 On Approximate Coincidence Point Properties and Their Applications to Fixed Point Theory
Wei-Shih Du
J. Appl. Math. 2012(SI03): 1-17 (2012). DOI: 10.1155/2012/302830

Abstract

We first establish some existence results concerning approximate coincidence point properties and approximate fixed point properties for various types of nonlinear contractive maps in the setting of cone metric spaces and general metric spaces. From these results, we present some new coincidence point and fixed point theorems which generalize Berinde-Berinde's fixed point theorem, Mizoguchi-Takahashi's fixed point theorem, and some well-known results in the literature.

Citation

Download Citation

Wei-Shih Du. "On Approximate Coincidence Point Properties and Their Applications to Fixed Point Theory." J. Appl. Math. 2012 (SI03) 1 - 17, 2012. https://doi.org/10.1155/2012/302830

Information

Published: 2012
First available in Project Euclid: 3 January 2013

zbMATH: 1318.54024
MathSciNet: MR2923351
Digital Object Identifier: 10.1155/2012/302830

Rights: Copyright © 2012 Hindawi

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.2012 • No. SI03 • 2012
Back to Top